# SDR P2EA01046

- Difficulty date: May 7, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N126NJ
- Make and model: Boeing 737-2B7
- Aircraft serial: 22884
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND LEFT WING, OUTBOARD AFT FLAP, P/N 65-46435-235, S/N BN365, WITH SEVERAL DELAMINATIONS AT THE TRAILING EDGE.  (M)
